On a type of linear differential equations in Fréchet spaces
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 24 (1997) no. 3, p. 501-510
@article{ASNSP_1997_4_24_3_501_0,
     author = {Galanis, George N.},
     title = {On a type of linear differential equations in Fr\'echet spaces},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 24},
     number = {3},
     year = {1997},
     pages = {501-510},
     zbl = {0902.34052},
     mrnumber = {1612393},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1997_4_24_3_501_0}
}
Galanis, George N. On a type of linear differential equations in Fréchet spaces. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 24 (1997) no. 3, pp. 501-510. http://www.numdam.org/item/ASNSP_1997_4_24_3_501_0/

[1] H. Cartan, Differential Calculus, Herman, Paris, 1971. | MR 344032

[2] G. Galanis, Projective limits of Banach-Lie groups, Period. Math. Hungarica 32 (1996), 179-191. | MR 1407918 | Zbl 0866.58009

[3] R.S. Hamilton, The inverse function theorem of Nash and Moser, Bull. Amer. Math. Soc. 7 (1982), 65-221. | MR 656198 | Zbl 0499.58003

[4] D.H. Hyers, Linear Topological Spaces, Bull. Amer. Math. Soc. 51 (1945), 1-24. | MR 12205 | Zbl 0060.26501

[5] J.A. Leslie, On a differential structure for the group of diffeomorphisms, Topology 6 (1967), 263-271. | MR 210147 | Zbl 0147.23601

[6] J.A. Leslie, Some Frobenious theorems in global analysis, J. Differential Geom. 2 (1968), 279-297. | MR 251750 | Zbl 0169.53201

[7] N. Papaghiuc, Equations differentielles linéaires dans les espaces de Fréchet, Rev. Roumaine Math. Pures Appl. 25 (1980), 83-88. | MR 577195 | Zbl 0441.34042

[8] H.H. Schaefer, Topological Vector Spaces, Springer-Verlag, 1980. | MR 342978 | Zbl 0435.46003